# SDR FDEA201409122602

- Difficulty date: September 12, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 88,782 hours, 28,342 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cable
- Part number: 275N20521
- Condition: Fouled
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT NOSE WHEEL STEERING CABLE FOUND FOULING ON TOP OF LT FWD PULLEY GUARD ON TOP OF NOSE GEAR STRUT.  IPC 32-51-01 FIGURE 01 VIEW B SHEET 003 ITEM 320.  CABLE INSPECTED & REROUTED IAW AMM 32-51-00.
